American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A53) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] V. Kordula and V. Müller. The distance from the Apostol spectrum . Proc. Amer. Math. Soc. 124 (1996) 3055-3061. MR 1322931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Calin-Grigore Ambrozie. The Euler characteristic is stable under compact perturbations . Proc. Amer. Math. Soc. 124 (1996) 2041-2050. MR 1322909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Vladimir Rakočević. Semi-Fredholm operators with finite ascent or descent and perturbations . Proc. Amer. Math. Soc. 123 (1995) 3823-3825. MR 1286004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Christoph Schmoeger. On a generalized punctured neighborhood theorem in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 123 (1995) 1237-1240. MR 1211590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jörg Eschmeier and Mihai Putinar. The finite fibre problem and an index formula for elementary operators . Proc. Amer. Math. Soc. 123 (1995) 743-746. MR 1219725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard Bouldin. Generalizations of semi-Fredholm operators . Proc. Amer. Math. Soc. 123 (1995) 3757-3764. MR 1301011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xinhui Jiang. On Fredholm operators in quarter-plane Toeplitz algebras . Proc. Amer. Math. Soc. 123 (1995) 2823-2830. MR 1264816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] K. B. Laursen and M. Mbekhta. Operators with finite chain length and the ergodic theorem . Proc. Amer. Math. Soc. 123 (1995) 3443-3448. MR 1277123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Răzvan Gelca. Compact perturbations of Fredholm $n$-tuples . Proc. Amer. Math. Soc. 122 (1994) 195-198. MR 1201803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ke Ren Yan. An index formula for $n$-tuple of shifts on polydisk . Proc. Amer. Math. Soc. 121 (1994) 747-754. MR 1185275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Fernando Galaz-Fontes. Approximation by semi-Fredholm operators . Proc. Amer. Math. Soc. 120 (1994) 1219-1222. MR 1197536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Pietro Aiena. On the Fredholm theory of multipliers . Proc. Amer. Math. Soc. 120 (1994) 89-96. MR 1145939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Josep Martínez. The essential spectral radius of dominated positive operators . Proc. Amer. Math. Soc. 118 (1993) 419-426. MR 1128728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Fernando Galaz-Fontes. Measures of noncompactness and upper semi-Fredholm perturbation theorems . Proc. Amer. Math. Soc. 118 (1993) 891-897. MR 1151810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. Mbekhta. Sur la structure des composantes connexes semi-Fredholm de $B(H)$ . Proc. Amer. Math. Soc. 116 (1992) 521-524. MR 1097348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Woo Young Lee. Boundaries of the spectra in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 116 (1992) 185-189. MR 1094504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Wei Cao and Yoram Sagher. Stability in interpolation of families of Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 91-100. MR 1031449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mostafa Mbekhta. Sur la th\'eorie spectrale locale et limite des nilpotents . Proc. Amer. Math. Soc. 110 (1990) 621-631. MR 1004421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Manuel Gonzales and Robin Harte. The death of an index theorem . Proc. Amer. Math. Soc. 108 (1990) 151-156. MR 1024261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robin Harte. The ghost of an index theorem . Proc. Amer. Math. Soc. 106 (1989) 1031-1033. MR 975646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bruce A. Barnes. The spectral and Fredholm theory of extensions of bounded linear operators . Proc. Amer. Math. Soc. 105 (1989) 941-949. MR 955454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kenneth J. Palmer. Exponential dichotomies and Fredholm operators . Proc. Amer. Math. Soc. 104 (1988) 149-156. MR 958058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Janko Gravner. A note on elementary operators on the Calkin algebra . Proc. Amer. Math. Soc. 97 (1986) 79-86. MR 831392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Andrzej Pokrzywa. A characterization of the Weyl spectrum . Proc. Amer. Math. Soc. 92 (1984) 215-218. MR 754706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Karim Seddighi. Essential spectra of operators in the class $\mathcal{B}_n(\Omega)$ . Proc. Amer. Math. Soc. 87 (1983) 453-458. MR 684638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ashok Kumar. Fredholm composition operators . Proc. Amer. Math. Soc. 79 (1980) 233-236. MR 565345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sandy Grabiner. Ascent, descent and compact perturbations . Proc. Amer. Math. Soc. 71 (1978) 79-80. MR 495841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2